Theory of invariant imbedding and waves in statistically inhomogeneous media
Doklady Akademii Nauk, Tome 250 (1980) no. 5, pp. 1112-1115
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_5_a22,
author = {G. I. Babkin and V. I. Klyatskin and L. Ya. Lyubavin},
title = {Theory of invariant imbedding and waves in statistically inhomogeneous media},
journal = {Doklady Akademii Nauk},
pages = {1112--1115},
year = {1980},
volume = {250},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a22/}
}
TY - JOUR AU - G. I. Babkin AU - V. I. Klyatskin AU - L. Ya. Lyubavin TI - Theory of invariant imbedding and waves in statistically inhomogeneous media JO - Doklady Akademii Nauk PY - 1980 SP - 1112 EP - 1115 VL - 250 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a22/ LA - ru ID - DAN_1980_250_5_a22 ER -
G. I. Babkin; V. I. Klyatskin; L. Ya. Lyubavin. Theory of invariant imbedding and waves in statistically inhomogeneous media. Doklady Akademii Nauk, Tome 250 (1980) no. 5, pp. 1112-1115. http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a22/